Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On higher order nonsingular immersions of Dold manifolds


Author: Wei-lung Ting
Journal: Proc. Amer. Math. Soc. 39 (1973), 195-200
MSC: Primary 57D40
DOI: https://doi.org/10.1090/S0002-9939-1973-0377934-3
MathSciNet review: 0377934
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we employ $ \gamma $-operations and characteristic classes to study nonexistence of higher order nonsingular immersions of a Dold manifold into a Euclidean space.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57D40

Retrieve articles in all journals with MSC: 57D40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1973-0377934-3
Keywords: Dold manifold, $ p$th order nonsingular immersion, real and complex $ K$-theory, $ \gamma $-operations, Stiefel-Whitney classes
Article copyright: © Copyright 1973 American Mathematical Society